# SDR YENA200563

- Difficulty date: September 4, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 8,069 hours, 2,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 047752
- Condition: Failed
- Location: Emergency Light
- Part time: 142 hours, 44 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE OVERWING EMERGENCY EXIT LIGHT IS INOPERATIVE.  REPLACED BATTERY PACK ON RT EPSU IAW MM 33-51-00, OPS CHECK OK.
